# SDR SIMA990495

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53572605203
- Condition: Corroded
- Location: Frame 34-35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND STRINGER 21 RIGHT CORRODED BETWEEN FRAMES 34 AND 35.  MAINTENANCE REPAIRED STRINGER 21 IAW SRM 53-00-00 FIGURE 428.  AIRCRAFT RETURNED TO SERVICE.  (M)
